Items where Author is "Vanitha, A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Adiga, Chandrashekar and Surekha, M. S. and Vanitha, A. (2015) Hurwitz type results for sum of two triangular numbers. Journal of Analysis & Number Theory An International Journal, 3 (2). pp. 133-135.

Chandrashekara Adiga, and Liu, Zhi-Guo and Vanitha, A. (2014) On a continued fraction of order twelve and new Eisenstein series identities. Journal of Number Theory, 145. pp. 554-571. ISSN 0022-314X

Chandrashekara Adiga, and Liu, Zhi-Guo and Vanitha, A. (2014) On a continued fraction of order twelve and new Eisenstein series identities. Journal of Number Theory, 145. pp. 554-571. ISSN 0022-314X

Chandrashekara Adiga, and Vanitha, A. and Surekha, M. S. (2014) Continued fractions of order six and new eisenstein series identities. Journal of Numbers. pp. 1-6. ISSN 2356-7511

Chandrashekara Adiga, and Vanitha, A. (2014) New modular relations for the Rogers–Ramanujan type functions of order fifteen. Notes on Number Theory and Discrete Mathematics, 20 (1). pp. 36-48. ISSN 1310–5132

Chidambara Murthy, K. N. and Rajesha, J. and Vanitha, A. and Swamy, M. M. and Ravishankar, G. A. (2005) Protective effect of Dunaliella salina - A marine micro alga, against carbon tetrachloride-induced hepatotoxicity in rats. HEPATOLOGY RESEARCH, 33 (4). pp. 313-319.

This list was generated on Sat Nov 18 00:45:53 2017 IST.